Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  My 4 year old started losing h

Total Views: 424

My 4 year old started losing her voice on Saturday. Now tonight she started a cough and sounds raspy. She has asthma and went to the skin doctor and her bumps in her face were strep bacterial virus & is on antibiotics. (Last week) do I need to get her in to her doctor to have them check her out?

1 Answers

Yes you definitely need to go to your Pediatrician for a check

Have a similar question? Ask our top doctors now !
Doctors Related to
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
I am a 23 year old male with skin colored bumps on the rim of the penis. I have noticed them over the last 2-3 years. I am sexually active but only with one partner and most of our contact is protected. The bumps were there even before the first time I had sex. I am worried these could be genital warts and I could transmit them to my partner. Kindly advise.
1 Answer
My 3 year old son has been breaking out into very itchy bumps for the last one week. These bumps come and go without leaving any mark. I have seen them on his face, arms, legs and stomach. There has been no change in his diet and he is otherwise well. What could this be? I am very worried.
1 Answer
My left wisdom tooth has been growing in side ways, but has not been able to come in fully. It started hurting about two days ago. I did not think anything of it and thought it was just growing in more. There was a flap of skin/gum covering part of the tooth. When I went to brush my teeth this morning, I noticed that part of it (underneath where the skin covered before) was now a blackish color. I got a sore throat and swollen lymph nodes only on the left side of my throat around the same time my tooth started hurting. Are these related? I have a dentist appointment in a week. Is there anything I can do to help it to make it better or ease the pain? It hurts to chew on that side of my mouth and it hurts when I swallow. Will my tooth be okay until I get to the dentist and what will be done by the dentist? Do you think my tooth is infected? Will I have to take antibiotics?
2 Answers
Hi there I have been to the doctors on Xmas eve and he said I have sinusitis as all my nasal passage was blocked I had a lot of pressure and tooth ache and head ache , he told me to take ibuprofen and sudafed and steam inhalation to which I did , that night went to bed and woke with terrible ear ache in my right ear after 4 hours it started cracking and eventually released fluid which then released the pain of ear ache , Christmas Day night it started in my left ear but this time the pain was so bad that nothing touched it and I was almost delirious ! Eventually it to cracked and popped and released fluid ! Both ears are still a little achy but bearable but they are still leaking and I am now a little death and I have ringing in my right ear constantly , I am taking antibiotics now started them on Christmas Day amoxicillin what do you think is going on in there I'm very concerned
1 Answer
I was prescribed betnovate for blackness under my eyes and as soon as i stopped, my cheeks were full of rashes and red bumps, then a dermatologist advised me momate. i have used for 4 years and it used to give me clear skin but now i want to stop using these steroids as i start getting rashes the moment i stop using them. From past 1 week i am facing the side effects of momate, my face is full of rashes and little red bumps. i know i used it for pretty long time now but please give me permanent solution to get rid of these steroids. My face is looking very ugly, please help me. Thank you
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -